# SDR SWIA201334375

- Difficulty date: August 19, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 42,882 hours, 61,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK PRODUCES BURNING SMELL IN FLIGHT.  FLT# 6387 NO FAULT FOUND.
